# SDR HNAA2025090900590

- Difficulty date: August 23, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 HAS GOUGESAROUND MULTIPLE NUT PLATE HOLES, LOCATED BETWEEN STGR 2R AND 8R.C/W PERMANAENT REPAIR ON FRM65 BETWEEN STGR 2R AND 8R PER ETD2025-145-925993.
